# SDR 04FDEA03415

- Difficulty date: December 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN FRAME BODY STATION 595.00 BULKHEAD REPAIR.  REPAIR CARRIED OUT TO COMPLY WITH FEDEX EA 1-5310-77978.
